Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Small time asymptotics for Brownian motion with singular drift

Abstract : We establish a small time large deviation principle and a Varadhan type asymptotics for Brownian motion with singular drift on $ \mathbb{R}^d$ with $ d\geq 3$ whose infinitesimal generator is $ \frac 12 \Delta + \mu \cdot \nabla $, where each $ \mu _i$ of $ \mu = (\mu _1, \ldots , \mu _d)$ is a measure in some suitable Kato class.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-02316412
Contributeur : Imb - Université de Bourgogne <>
Soumis le : mardi 15 octobre 2019 - 11:52:30
Dernière modification le : lundi 27 janvier 2020 - 09:54:04

Lien texte intégral

Identifiants

Collections

Citation

Zhen-Qing Chen, Shizan Fang, Tusheng Zhang. Small time asymptotics for Brownian motion with singular drift. Proceedings of the American Mathematical Society, American Mathematical Society, 2019, 147 (8), pp.3567-3578. ⟨10.1090/proc/14511⟩. ⟨hal-02316412⟩

Partager

Métriques

Consultations de la notice

65